PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 1 | 94-111
Tytuł artykułu

Spectral properties of some regular boundary value problems for fourth order differential operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we consider the problem $\begin{gathered} y^{iv} + p_2 (x)y'' + p_1 (x)y' + p_0 (x)y = \lambda y,0 < x < 1, \hfill \\ y^{(s)} (1) - ( - 1)^\sigma y^{(s)} (0) + \sum\limits_{l = 0}^{s - 1} {\alpha _{s,l} y^{(l)} (0) = 0,} s = 1,2,3, \hfill \\ y(1) - ( - 1)^\sigma y(0) = 0, \hfill \\ \end{gathered} $ where λ is a spectral parameter; p j (x) ∈ L 1(0, 1), j = 0, 1, 2, are complex-valued functions; α s;l, s = 1, 2, 3, $l = \overline {0,s - 1} $, are arbitrary complex constants; and σ = 0, 1. The boundary conditions of this problem are regular, but not strongly regular. Asymptotic formulae for eigenvalues and eigenfunctions of the considered boundary value problem are established in the case α 3,2 + α 1,0 ≠ α 2,1. It is proved that the system of root functions of this spectral problem forms a basis in the space L p(0, 1), 1 < p < ∞, when α 3,2+α 1,0 ≠ α 2,1, p j (x) ∈ W 1j(0, 1), j = 1, 2, and p 0(x) ∈ L 1(0, 1); moreover, this basis is unconditional for p = 2.
Twórcy
autor
Bibliografia
  • [1] Bari N.K., A Treatise on Trigonometric Series. Vol. II, Macmillan, New York, 1964
  • [2] Dernek N., Veliev O.A., On the Riesz basisness of the root functions of the nonself-adjoint Sturm-Liouville operator, Israel J. Math., 2005, 145, 113–123 http://dx.doi.org/10.1007/BF02786687
  • [3] Djakov P., Mityagin B.S., Instability zones of one-dimensional periodic Shrödinger and Dirac operators, Russian Math. Surveys, 2006, 61(4), 663–766 http://dx.doi.org/10.1070/RM2006v061n04ABEH004343
  • [4] Djakov P., Mityagin B., Convergence of spectral decompositions of Hill operators with trigonometric polynomials as potentials, Doklady Math., 2011, 83(1), 5–7 http://dx.doi.org/10.1134/S1064562411010017
  • [5] Djakov P., Mityagin B., Convergence of spectral decompositions of Hill operators with trigonometric polynomial potentials, Math. Ann., 2011, 351(3), 509–540 http://dx.doi.org/10.1007/s00208-010-0612-5
  • [6] Djakov P., Mityagin B., Criteria for existance of Riesz bases consisting of root functions of Hill and 1D Dirac operators, preprint available at http://arxiv.org/abs/1106.5774
  • [7] Dunford N., Schwartz J.T., Linear Operators. Part III, Wiley Classics Lib., John Wiley & Sons, New York, 1988
  • [8] Gesztesy F., Tkachenko V., A Schauder and Riesz basis criterion for non-self-adjoint Schrödinger operators with periodic and antiperiodic boundary conditions, preprint available at http://arxiv.org/abs/1104.4846
  • [9] Gohberg I.C., Kreĭn M.G., Introduction to the Theory of Linear Nonselfadjoint Operators, Transl. Math. Monogr., 18, American Mathematical Society, Providence, 1969
  • [10] Il’in V.A., Kritskov L.V., Properties of spectral expansions corresponding to non-self-adjoint differential operators, J. Math. Sci. (N.Y.), 2003, 116(5), 3489–3550 http://dx.doi.org/10.1023/A:1024180807502
  • [11] Ionkin N.I., The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition, Differ. Uravn., 1977, 13(2), 294–304 (in Russian)
  • [12] Kashin B.S., Saakyan A.A., Orthogonal Series, Transl. Math. Monogr., 75, American Mathematical Society, Providence, 1989
  • [13] Kerimov N.B., Mamedov Kh.R., On the Riesz basis property of the root functions in certain regular boundary value problems, Math. Notes, 1998, 64(4), 483–487 http://dx.doi.org/10.1007/BF02314629
  • [14] Keselman G.M., On the unconditional convergence of eigenfunction expansions of certain differential operators, Izv. Vyssh. Uchebn. Zaved. Mat., 1964, 39(2), 82–93 (in Russian)
  • [15] Kiraç A.A., Riesz basis property of the root functions of non-selfadjoint operators with regular boundary conditions, Int. J. Math. Anal. (Ruse), 2009, 3(21–24), 1101–1109
  • [16] Makin A.S., On a class of boundary value problems for the Sturm-Liouville operator, Differ. Uravn., 1999, 35(8), 1058–1066 (in Russian)
  • [17] Makin A.S., On spectral decompositions corresponding to non-self-adjoint Sturm-Liouville operators, Dokl. Math., 2006, 73(1), 15–18 http://dx.doi.org/10.1134/S1064562406010042
  • [18] Makin A.S., Convergence of expansions in the root functions of periodic boundary value problems, Dokl. Math., 2006, 73(1), 71–76 http://dx.doi.org/10.1134/S1064562406010194
  • [19] Makin A.S., On the basis property of systems of root functions of regular boundary value problems for the Sturm- Liouville operator, Differ. Equ., 2006, 42(12) 1717–1728 http://dx.doi.org/10.1134/S0012266106120068
  • [20] Makin A.S., Characterization of the spectrum of regular boundary value problems for the Sturm-Liouville operator, Differ. Equ., 2008, 44(3), 341–348 http://dx.doi.org/10.1134/S0012266108030051
  • [21] Makin A.S., Asymptotics of the spectrum of the Sturm-Liouville operator with regular boundary conditions, Differ. Equ., 2008, 44(5), 645–658 http://dx.doi.org/10.1134/S0012266108050066
  • [22] Mamedov Kh.R., On the basis property in L p(0, 1) of the root functions of a class non self adjoint Sturm-Liouville operators, Eur. J. Pure Appl. Math., 2010, 3(5), 831–838
  • [23] Mamedov Kh.R., Menken H., On the basisness in L 2(0, 1) of the root functions in not strongly regular boundary value problems, Eur. J. Pure Appl. Math., 2008, 1(2), 51–60
  • [24] Menken H., Accurate asymptotic formulas for eigenvalues and eigenfunctions of a boundary-value problem of fourth order, Bound. Value Probl., 2010, #720235
  • [25] Menken H., Mamedov Kh.R., Basis property in L p(0, 1) of the root functions corresponding to a boundary-value problem, J. Appl. Funct. Anal., 2010, 5(4), 351–356
  • [26] Mikhailov V.P., On Riesz bases in L 2(0, 1), Dokl. Akad. Nauk SSSR, 1962, 144(5), 981–984 (in Russian)
  • [27] Naimark M.A., Linear Differential Operators, 2nd ed., Nauka, Moskow, 1969 (in Russian)
  • [28] Shkalikov A.A., Basis property of eigenfunctions of ordinary differential operators with integral boundary conditions, Vestnik Moskov. Univ. Ser. I Mat. Mekh., 1982, 6, 12–21
  • [29] Shkalikov A.A., Veliev O.A., On the Riesz basis property of eigen- and associated functions of periodic and antiperiodic Sturm-Liouville problems, Math. Notes, 2009, 85(5-6), 647–660 http://dx.doi.org/10.1134/S0001434609050058
  • [30] Veliev O.A., On the nonself-adjoint ordinary differential operators with periodic boundary conditions, Israel J. Math., 2010, 176, 195–207 http://dx.doi.org/10.1007/s11856-010-0025-x
  • [31] Veliev O.A., Asymptotic analysis of non-self-adjoint Hill operators, preprint available at http://arxiv.org/abs/1107.2552
  • [32] Veliev O.A., Duman M.T., The spectral expansion for a nonself-adjoint Hill operator with a locally integrable potential, J. Math. Anal. Appl., 2002, 265(1), 76–90 http://dx.doi.org/10.1006/jmaa.2001.7693
  • [33] Zygmund A., Trigonometric Series. II, 2nd ed., Cambridge University Press, New York, 1959
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0059-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.